# SDR ASAA2023062343724

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,049 hours, 325 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. MDS STATUS INDICATES ENG 1 FAN COMP OVHT SENSOR, ENG 1 CONTROL, AND ENG 1 REVERSER. REF. IFIM G73-20-00-810-857, G78-30-00-810-810, AND G73-20-00-810-869: MESSAGES PRESENT DUE TO EEC POWER LEFT IN TEST. SELECTED EEC POWER TO NORM. ALL MESSAGES INDICATE "NOT ACTIVE". LATCHED STATUS MESSAGES ERASED AND DO NO REPOPULATE. IFIM REPAIR CONFIRMATIONS SUCCESSFUL. ETOPS GROUND VERIFICATION SUCCESSFUL.
